# SDR AALA202207125394

- Difficulty date: July 9, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737
- Aircraft serial: 31172
- Aircraft time: 26,966 hours, 11,296 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Threshold
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN / CLOSE AT CRUISE. ADJUSTED DOOR THRESHOLD PER AMM 52-10-00. OPERATIONAL CHECK OK.
